Injection site pain


(system) #1

i stopped using my stomach..god i must have stopped over a month ago..unless i can't avoid it. lately when i have done a shot in my stomach, i've found that right after or an hour or so after, i get a weird discomfort in that spot. anyone else experienced this? it seems kinda weird..especially after 15years of only using my stomach for shots.

i don't have lumps or anything, and its the skin and a little bit under it.

 

it's weird.


(sarahslp) #2

I have a localized allergy to my shots (doesn't matter the type of insulin...) where I get a hive son after I inject. But, as well as being painful, it is also swollen and red. So, your situation sounds different. Yours doesn't really sound like an allergy but you may want to check with your dr?

But, my stomach is definitely more sensitive than other areas. I usually only use it in the winter when everything else is totally covered. (:


(system) #3

i love using my stomach cuz its so easy to get to, which is why i think this is so weird. i used it for 15years with nothing like this happening from what i recall.

maybe in the month i havent used it, it's gotten desensitized? lol is that possible? lol


(sarahslp) #4

I didn't use my stomach for the 2nd half of my pregnancy ... for obvious reasons ... and it was sensitive for a few days when I started using it again. 


(system) #5

hm maybe its just from that then.

blah its a weird feeling. i hate it. my arm and thigh didnt do that which is weird cuz i used either of them only once or twice in 15years. weird!